So sorry that your husband is much discomfort. I have been given flomax for several stones and am currently taking it for the next 4 mos following a 14 mo ordeal with stones, nephostomy tubes, numerous stents & 12 surgeries/procedures; I have never had any problems taking flomax but your husband could be or he is actually passing the stone and this would cause the symptoms you described. You might better check with his urologist or PCP about his symptoms to see if he needs to stop taking the flomax.
I wish him the very best.
Prayers are with you both,
spleen/appendix/gall bladder-removed/endometriosis/complete hysterectomy at 29/sinus surgery/numerous allergies & asthma/chronic kidney stones/ pancreatitis 3x's/2 knee surgeries-now need replacement/bunion & 2 neuroma surgeries/shoulder surgery w/ pins-which also froze following surgery/severe adhesions & scar tissue-stomach to chest-liver to ribs-colon to pelvis/severe IBS w/ constipation/subtotal colectomy 7/08/ c difficile/many kidney surgeries 5/09 through next summer
There's AWAYS HOPE, there's a doctor out there that WILL help you and things WILL get better :):):):):)